# SDR FDEA200909143297

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC67521
- Condition: Eroded
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - NR 5 SPOILER T/E LWR SURFACE FOUND 02 EACH LOCATIONS, ERODED.  REPAIR CARRIED OUT IAW EA 1-5770-132216.  THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100   REVISION 107.
